MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM; Laparoscope, General & Plastic Surgery
Catalog Number 0240200100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the images are flickering on the hub and wall monitors.Therefore there was flickering and there may have been a full loss of image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50760437
Report Number0002936485-2026-00992
Device Sequence Number18474957
Product Code GCJ
UDI-Device Identifier07613327413281
UDI-Public07613327413281
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown